# SDR ASAA2020010931798

- Difficulty date: January 6, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,438 hours, 7,301 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT VTK FLAG ON CAPTAINS NAV DISPLAY DURING TAXI IN. GROUNDED - YES. VERIFIED CAPT (LH) FMC IS CYCLING ON & OFF WHILE AT THE GATE. CYCLED L/H FMC C/B NO HELP. A/C CHECKED & RELEASED PER MEL 34-36J. UNABLE TO DUP/VERIFY DISCREP. LEFT FMC CURRENTLY WORKS NORMALLY. NO INFLT FAULTS LOGGED LAST 10 FLTS.
